# SDR B4MR98050

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 700-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND BS 700 RBL 45 SEAT TRACK CORRODED UPPER AND LOWER SURFACES AROUND NUT PLATES.  REMOVED AND REPLACED SEAT TRACK BS 700 TO BS 740 IAW 727 SRM 51-10-1 AND 51-30-2.  CORROSION TASK CARD NUMBER C53-224-01. NON-ROUTINE TASK CARD NUMBER 113995.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
